My blood results came back at 11.2 thyroid level my Doc said that it is hypothyroid. My muscles are aching like barely bearable I am so afraid that there is something more wrong. My doctor put me on Naproxen and muscle relaxers due to massive back pain, does Naproxen cause abdominal pain just under the rib cage on both sides of the stomach, pains in the arms and mild chest pain?
What is the best way to lose weight when you have a thyroid disorder? I am so depressed; a lady called me heavy-set yesterday and I nearly broke into tears. I really need help coping with the changes my body is going through and it is so frightning.
My medicine is Levothyroxine my last dose was 75MCG and now that I am hypo he changed my dose to 100MCG is that the right dose change? I am afraid that its not because I feel so sick and weak I am afraid the Doc accidently gave me the wrong dose.
I have been getting thyroid treatment since treated with radioactive iodine for Grave's Disease to be quite honest I think I would be happier just living with Graves because I feel worse-off now then I did before the treatment.
I feel for you. Everything you're experiencing go along with the territory I'm afraid. Until I found this website recently thought they were my own personal symptoms. But guess what, we don't suffer alone. The thyroid replacement has to go up in gradual doses, believe me going up in massive ones ain't much fun. Been there, done that, didn't get so much as a t-shirt, just a lot more pain. Wish I could tell you how to cope with the changes in the way you look, but am 7 years into this mess and still don't always cope with them the best. You will eventually feel a lot better. =)YEAH! With that being able to get up and move some of the weight will just fall off. But unfortunately I don't think you ever get back to "normal". I try to look around me and be greatful for all the things I have and the blessings that God bestows on me every day! Especially my 7-year old son. I got sick IMMEDIATELY after he was born so he has never known me as anything but sick. But you know what? He couldn't love me anymore if I wasn't. So I am thankful and try to keep in mind all that I have and all the people who love me no matter how I may look today.
God bless you,
NSAID's can cause the pain you describe with or without thyroid issues. There are a few thoughts .. you can add something like Zantac to the mix but be certain to spread out the meds for absorption issues. There are other NSAID's out there .. maybe the Doc will change the script. My daughters had issues with reactive arthritis and some went through 2-3 anti-inflammatories beofre they found the best one.
Personally, I have found since being on Synthroid that all my meds are enhanced in one way or another ... the anti-inflammatory I am taking for ankle muscle pain (take it here or there) makes me 5X more dizzy than without the Synthroid!!! And tired, too.
Sorry you are going thru this .. have to increase in gradual am'ts and take bloodwork.
I am on 88mcgs .. my last increase was only from 75-88mcgs as I was afraid of anxiety symptoms creeping in.
Hello I feel much better talking to people that know about what we go through nobody I know has any sympathy what so ever and think I am just being a wimp. Thank ya DLP for your words it makes me look at my life from a different perspective. And thanks for letting me know that some of my symtoms are from the Naproxen. Have a nice wekend everyone.
I'm now on 125 mcgs of Levothyroxine, exactly where my endo bet that I would end up. :P I don't know exactly what my TSH level is right now, just had blood work done and haven't heard the results yet, but is apparently right on the mark b/c she hasn't called to change my dosage. She had to start my levo from scratch again and I had to work my way up. Much better than jumping quickly like my PCP did. He had me all messed up.
Glad I could help some. Hope you continually get better. Let us know. No way are we alone anymore! <><><><>clapclapclap<><><><>=)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.